MathSciNet Relay Station
MathSciNet bibliographic data
MR2128703 81R12 (05E05 33D99)
Sergeev, A. N.; Veselov, A. P. Generalised discriminants, deformed Calogero-Moser-Sutherland operators and super-Jack polynomials. Adv. Math. 192 (2005), no. 2, 341–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement